# SDR MASA2022042400117

- Difficulty date: April 24, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 26,714 hours, 23,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP. MX CHARGED EMER BATTTERIES.- OP GOOD.
